# SDR EIA2006102

- Difficulty date: April 14, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B NAC STA 286 LOWER ACCESS DOOR AREA CUTOUT HAS BROKEN EDGE.  REMOVED AND REPLACED DAMAGE, NDT AREA, FABBED AND INSTALLED DOUBLER PER SRM 54-30-03 FIG 17B.
